# SDR UALA2010081102903

- Difficulty date: August 9, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 69,845 hours, 20,335 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD INTERIOR OVERWING EMERGENCY L560 LIGHT IS INOPERATIVE.  R & R LAMP IAW MM 33-51-010 PERFORMED OPS CHECK GOOD IAW MM ON NON ROUTINE 2190N00036.
